# SDR RYNA200600011

- Difficulty date: December 18, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN APPROACHING 80 KNOTS DURING A TAKEOFF RUN, RIGHT HAND CENTER FUEL TANK PUMP LOW PRESSURE PUMP LIGHT ILLUMINATED.  RESET BPCU, N3 SPEED CARD & UTILITY BUSES & OPS CHECKED NORMAL.
